The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

Take care when you continuously pop asprin. A recent Australian study links non-steroidal anti-inflammatory drugs (NSAIDs) with upper gastrointestinal side effects which were serious enough to require hospitalization 10% of the time.

Australia’s Courier Mail News reports:

Royal Brisbane Hospital gastroenterologist Dr Alistair Cowen said despite the publicity surrounding NSAIDs and potential side effects, “many NSAID users don’t seem to be aware of the risks – especially the ulcer risks”.
Dr Cowen said some people take multiple doses of NSAIDs for different ailments, not all of them prescribed by GPs.

It is importantyou tell your doctor if you are taking these types of pills.

Comments are closed.

Of Interest